Alert archive / New York / River Flood Warnings in 2011

River Flood Warning 25, NWS Burlington, VT

May 15, 2011Clinton County, Essex County, New York

NWS Burlington, VT issued this river flood warning at May 15, 2011, 9:04 PM EDT for Clinton County, Essex County, New York. It took effect at May 16, 2011, 2:43 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
May 15, 2011, 9:04 PM EDT (01:04 UTC)
In effect from
May 16, 2011, 2:43 AM EDT
Expired
May 16, 2011, 7:25 AM EDT
In force
5 hr
Issued by
NWS Burlington, VT
Flood severity
Minor

Counties Clinton County, NY, Essex County, NY

The radar

The Burlington radar (KCXX), 45 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point East Branch of the Ausable River at Au Sable Forks (ASFN6). The gauge peaked at 7.34 ft at May 16, 2011, 4:00 AM EDT.

actionminormoderate24681005/1605/17
Action stage
6 ft
Minor stage
7 ft
Moderate stage
9 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04275000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

751 
WGUS41 KBTV 160104
FLWBTV
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BURLINGTON VT 
904 PM EDT SUN MAY 15 2011

...THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NEW YORK... 

  EAST BRANCH AUSABLE RIVER AT AUSABLE FORKS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND 
IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE 
SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE 
THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN 
AROUND, DON'T DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY
VISITING OUR WEB SITE AT: WEATHER.GOV.

&&

NYC019-031-170055-
/O.NEW.KBTV.FL.W.0025.110516T0729Z-110517T0055Z/
/ASFN6.1.ER.110516T0729Z.110516T1200Z.110516T1855Z.NO/
904 PM EDT SUN MAY 15 2011

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EAST BRANCH AUSABLE RIVER AT AUSABLE FORKS.
* FROM LATE TONIGHT TO MONDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 8:45 PM SUNDAY THE STAGE WAS 5.7 FEET. 
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY MONDAY AND CONTINUE TO 
  RISE TO NEAR 7.4 FEET DURING MONDAY MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY EARLY MONDAY AFTERNOON.
* IMPACT...AT 7.0 FEET...MINOR FLOODING CAN OCCUR IN KEENE. WATER 
  BEGINS TO OVERFLOW ONTO HULLS FALLS ROAD...ROUTE 73...AND ROUTE 9N 
  NEAR MARCY FIELD.  HIGH WATER WILL IMPACT INTERESTS AT ALICE FALLS 
  NEAR KEESEVILLE.

$$

BANACOS
2 follow-up statements
481 
WGUS81 KBTV 160644
FLSBTV
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BURLINGTON VT 
244 AM EDT MON MAY 16 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW 
YORK...
 
  EAST BRANCH AUSABLE RIVER AT AUSABLE FORKS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND 
IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE 
SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE 
THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN 
AROUND, DON'T DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY
VISITING OUR WEB SITE AT: WEATHER.GOV.

&&

NYC019-031-161800-
/O.EXT.KBTV.FL.W.0025.110516T0643Z-110516T1800Z/
/ASFN6.1.ER.110516T0521Z.110516T0935Z.110516T1200Z.NO/
244 AM EDT MON MAY 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAST BRANCH AUSABLE RIVER AT AUSABLE FORKS.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:15 AM MONDAY THE STAGE WAS 7.2 FEET. 
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 7.4 FEET EARLY
  THIS MORNING...AND FALL BELOW FLOOD STAGE MID-MORNING.
* IMPACT...AT 7.0 FEET...MINOR FLOODING CAN OCCUR IN KEENE. WATER 
  BEGINS TO OVERFLOW ONTO HULLS FALLS ROAD...ROUTE 73...AND ROUTE 9N 
  NEAR MARCY FIELD.  HIGH WATER WILL IMPACT INTERESTS AT ALICE FALLS 
  NEAR KEESEVILLE.

$$
683 
WGUS81 KBTV 161125
FLSBTV
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BURLINGTON VT 
725 AM EDT MON MAY 16 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW 
YORK...
 
  EAST BRANCH AUSABLE RIVER AT AUSABLE FORKS

PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...

IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND 
IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE 
SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE 
THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN 
AROUND, DON'T DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY
VISITING OUR WEB SITE AT: WEATHER.GOV.

&&

NYC019-031-161155-
/O.CAN.KBTV.FL.W.0025.000000T0000Z-110516T1800Z/
/ASFN6.N.ER.110516T0521Z.000000T0000Z.000000T0000Z.NO/
725 AM EDT MON MAY 16 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE EAST BRANCH AUSABLE RIVER AT AUSABLE FORKS.
* AT 7:20 AM MONDAY THE STAGE WAS 6.8 FEET. 
* FLOOD STAGE IS 7.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 4.6 FEET BY TUESDAY
  MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this river flood warning went out at May 15, 7:29 PM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, May 15, 7:29 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
729 PM EDT SUN MAY 15 2011

.SYNOPSIS...
A FRONTAL BOUNDARY WILL REMAIN NEARLY STATIONARY OVER THE AREA INTO
MONDAY...BRINGING WIDESPREAD RAIN TO THE REGION. AN UPPER LOW WILL
THEN MOVE SLOWLY FROM THE TENNESSEE VALLEY INTO THE NORTHEAST...
BRINGING THE CONTINUED CHANCE OF SHOWERS FOR MUCH OF THE WEEK. HIGH
PRESSURE RETURNS LATER NEXT WEEKEND.

&&

.NEAR TERM /THROUGH MONDAY/...
AS OF 642 PM EDT SUNDAY...A FLOOD WATCH CONTINUES IN EFFECT ACROSS
MUCH OF THE AREA AS THE NORTH COUNTRY REMAINS WITHIN STRONG
FRONTAL ZONE NORTHEAST OF SFC LOW CENTERED OVER CENTRAL PA. THE
850MB FRONTAL ZONE WILL REMAIN QUASI-STATIONARY THRU 06Z...AND
THEN IS EXPECTED TO RETREAT SLOWLY NORTHWARD TOWARD DAYBREAK. THIS
APPEARS TO REDUCE THE OVERALL FRONTOGENETIC FORCING OVER THE
REGION TOWARD DAYBREAK...AND ANTICIPATE THE STEADY RAINFALL ACROSS
MOST SECTIONS THIS EVENING WILL BECOME MORE PERIODIC IN NATURE
AFTER MIDNIGHT...ESPECIALLY ACROSS SRN HALF OF THE FORECAST AREA.
THERE IS ALSO A MID-LEVEL DRY SLOT EVIDENT ON WV IMAGERY AT 22Z
PUSHING NWD THRU E-CENTRAL NY. THIS MID-LEVEL DRYING MAY REDUCE
RAINFALL RATES TO A FEW HUNDRETHS OF AN INCH PER HOUR AFTER
MIDNIGHT. WITH SATURATED CONDITIONS...LOOK FOR PATCHY FOG
OVERNIGHT AS WELL.

FORTUNATELY...RAIN HAS FALLEN AT A STEADY LIGHT TO MODERATE CLIP
AND THERE ARE NO KNOWN REPORTS OF FLOODING ACROSS THE AREA...AT
LEAST FOR THE MOMENT. THE HEAVIEST RAINFALL THUS FAR HAS FALLEN
ACROSS THE NORTHERN RIVER BASINS OF NY/VT. SOME RAINFALL AMTS SINCE
SATURDAY MORNING THUS FAR FOR THIS EVENT INCLUDE 1.72" AT
KSLK...1.63" AT K1V4...1.37" AT KBTV...AND 1.34" AT KPBG. A COUPLE
MESONET STATIONS ARE NEAR 2" ACROSS THE NRN ADIRONDACKS AND FAR
NERN VT. IT APPEARS RADAR DERIVED PCPN IS SIGNIFICANTLY
UNDERESTIMATING THE ACTUAL RAINFALL...PERHAPS DUE TO SMALL
RAINDROP SIZES. THE ACTUAL RAIN IS IN MAIN CASES TWICE THAT
ESTIMATED BY EITHER KTYX OR KBTV. IN ANY EVENT...AN ADDITIONAL
0.5" IS POSSIBLE OVERNIGHT...AND WE WILL CONTINUE TO MONITOR FOR
ANY FLOODING PROBLEMS. LIGHTER AND MORE SHOWERY RAINFALL IS
EXPECTED ON MONDAY AS 850MB FRONT LIFTS NORTH INTO SRN QUEBEC.
THE NORTHERN ADIRONDACK REGION IS PROBABLY THE GREATEST THREAT
AREA FOR FLOODING CONCERNS NEXT 12-24 HRS...FOLLOWED BY THE NORTHEAST
KINGDOM OF VERMONT. IT APPEARS AUSABLE FORKS /ASFN6/ WILL BE CLOSE
TO FLOOD STAGE AROUND 8Z...AND THE UPPER PASSUMPSIC BASIN AND GREAT
CHAZY SHOULD BE RUNNING NEAR BANKFUL OVERNIGHT AS WELL. FLOOD
ADVISORIES AND/OR WARNING MAY BE NECESSARY IN A FEW SPOTS LATER
THIS EVENING AND OVERNIGHT.

GUSTY N-NE WINDS EXPECTED IN SOME AREAS TONIGHT...ESPECIALLY
ACROSS THE ST LWR VLY WHERE WIND GUSTS 30-35 MPH POSSIBLE. WIND
REGIME LIGHTENS UP A BIT ON MONDAY. TEMPS NOT EXPECTED TO SHOW
MUCH RANGE...WITH LOWS TONIGHT IN THE 40S AND HIGHS MONDAY 45-55
DEGREES...A BIT ON THE CHILLY SIDE FOR MID MAY.

&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
AS OF 353 PM EDT SUNDAY...SHOWERY WEATHER WILL CONTINUE DURING
THIS PERIOD. VERTICALLY STACKED UPPER LOW WILL REMAIN NEARLY
STATIONARY OVER THE MID ATLANTIC REGION. DEEP ESE FLOW WILL CONTINUE
ACROSS THE REGION...WHILE SERIES OF SHORTWAVES ROTATE AROUND THE
CLOSED LOW...ENHANCING PRECIPITATION CHANCES AT TIMES. HAVE GONE
WITH LIKELY POPS FOR MOST AREAS DURING THIS PERIOD. ADDITIONAL
RAINFALL AMOUNTS WILL NOT BE AS UNIFORM IN NATURE DUE TO THE MORE
CONVECTIVE/SHOWERY NATURE OF THE PCPN. WITH HIGH PW/S IN
PLACE...WILL STILL HAVE TO MONITOR POTENTIAL FOR SOME LOCALIZED
ADDITIONAL HEAVY RA MORE LIKELY TO OCCUR IN AREAS WHERE WITH
FAVORABLE SE UPSLOPE FLOW.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
AS OF 208 PM EDT SUNDAY...UNSETTLED WEATHER WILL UNFORTUNATELY
CONTINUE FOR MUCH OF THE EXTENDED FORECAST. SURFACE LOW PRESSURE
SYSTEM WILL CONTINUE TO SPIN OFF TO OUR SOUTHWEST FROM WEDNESDAY
THROUGH FRIDAY...THEN SLOWLY LIFT NORTHEAST AND AWAY FROM THE
REGION OVER THE WEEKEND. UPPER LEVEL LOW WHICH HAS BROUGHT ALL OF
THE RAINY WEATHER THIS WEEK WILL REMAIN OVER THE MID ATLANTIC
REGION FROM WEDNESDAY THROUGH FRIDAY...THEN IT ALSO LIFTS NORTH
AND EAST TOWARDS NEW ENGLAND DURING THE WEEKEND. RAIN WILL
GENERALLY BE SHOWERY IN NATURE THROUGH THE PERIOD AS SHORTWAVES
ROTATE AROUND UPPER LEVEL LOW. LOOKS LIKE THERE MAY ALSO BE A
CHANCE FOR SOME AFTERNOON THUNDERSTORMS FROM THURSDAY ONWARD WITH
VERY COLD POOL ALOFT AND SOME MODEST SURFACE INSTABILITY. WE WILL
CERTAINLY KNOW MUCH BETTER AS WE GET CLOSER IN TIME. STILL LOOKS
LIKE NEAR NORMAL MAX TEMPS FOR THE EXTENDED WITH WARMER THAN
NORMAL MIN TEMPS AS CLOUDS REMAIN ACROSS THE AREA THROUGH THE
MAJORITY OF THE PERIOD.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
THROUGH 00Z TUESDAY...WIDESPREAD IFR/MVFR IN SHOWERS AND STEADY
RAIN. WINDS NORTH TO NORTHEASTERLY AND GUSTY THIS AFTERNOON AS
GRADIENT INCREASES. THIS WILL BE ESPECIALLY TRUE AT MSS WHERE
CHANNELING EFFECTS IN THE SAINT LAWRENCE VALLEY WILL CREATE GUSTS
TO NEAR 25KT AT TIMES THIS EVENING. MORE OF THE SAME EXPECTED FOR
THE ENTIRE 24 HOUR TAF FORECAST PERIOD WITH BOUNDARY STALLED IN
THE AREA BUT WITH MORE SPOTTY PCPN RATHER THAN STEADY PCPN WITH
GRADUAL IMPROVING TO MVFR LATE.

OUTLOOK 18Z MONDAY THROUGH FRIDAY...

00Z TUESDAY THROUGH FRIDAY...SCATTERED AND SHOWERY PCPN THROUGH
THE PERIOD WITH PERIODS OF DRY WEATHER. CIGS VFR/MVFR WITH
LOCALIZED IFR IN HEAVIER SHOWERS AND POSSIBLE THUNDER.

&&

.HYDROLOGY...
AS OF 338 AM EDT SUNDAY...RAIN FROM THE FRONTAL SYSTEM WILL
CONTINUE INTO MONDAY...BRINGING SEVERAL INCHES OF RAINFALL TO
PORTIONS OF THE NORTH COUNTRY. THE MAIN FOCUS FOR HIR TOTALS WILL
BE OVER NORTHERN SECTIONS OF THE REGION. RAINFALL TOTALS OF AROUND
3 INCHES EXPECTED FOR NORTHERN AREAS WITH LOCALLY HIR AMOUNTS.
TOTALS OVER SOUTHERN ZONES THROUGH THE DAY ON MONDAY GENERALLY IN
THE 1 TO 2 INCH RANGE. ADDITIONAL RAINFALL POSSIBLE
TUESDAY/WEDNESDAY. FLOOD WATCH REMAINS IN EFFECT FOR ALL COUNTIES
IN NORTHERN NY...AS WELL AS NORTHERN/CENTRAL VT EXCEPT GRAND ISLE
COUNTY.

&&

.MARINE...
AS OF 640 PM EDT SUNDAY...
LAKE LEVEL: THE LAKE CHAMPLAIN LAKE LEVEL HAD BEEN STEADILY
LOWERING FROM ITS RECORD HEIGHT NEAR 103.20 FEET ESTABLISHED ON
THE MORNING OF MAY 6TH. CURRENT OBSERVATIONS SUNDAY AFTERNOON INDICATE
THE LAKE HAS LEVELED OFF NEAR 102.0 TO 102.1 FEET OWING TO THE 1-2"
RAINFALL ACROSS THE CHAMPLAIN BASIN SINCE SATURDAY MORNING. A
SLIGHT RISE IN LAKE LEVEL IS ANTICIPATED OVER THE NEXT FEW DAYS AS
RUNOFF FROM BASIN RIVERS AND STREAMS OCCURS OVER THE NEXT SEVERAL
DAYS. BEST ESTIMATE IS FOR A RENEWED CREST AROUND 102.50 FEET ON
WEDNESDAY...MAY 25TH. THIS ESTIMATE IS BASED ON CURRENT RAINFALL
FORECASTS AND COULD CHANGE BASED ON ACTUAL RAINFALL AMOUNTS...AND
POSSIBILITY OF ADDITIONAL RAINFALL DURING MUCH OF NEXT WEEK. AT
THIS TIME...THE ANTICIPATED RISE AND CREST IS EXPECTED TO BE BELOW
WHAT WAS OBSERVED ON MAY 6TH...AS SEASONAL INCREASE IN ACTIVE
VEGETATION AND REDUCED MOUNTAIN SNOWMELT RESULT IN LESS AVAILABLE
RUNOFF. THOSE WITH INTERESTS ALONG LAKE CHAMPLAIN SHOULD CAREFULLY
MONITOR FORECASTS DURING THE NEXT SEVERAL DAYS.

WIND/WAVE FORECAST: A LAKE WIND ADVISORY CONTINUES FOR TONIGHT
WITH NORTH TO NORTHEAST WINDS BETWEEN THE 15 TO 25 KNOT RANGE
THROUGH TONIGHT. NORTH WINDS EXPECTED TO GRADUALLY EASE MONDAY AND
TUESDAY /AROUND 10-20 KNOTS MONDAY AND AROUND 5-15 KNOTS ON
TUESDAY/. WAVES OF 1-3 FT ARE FORECAST FOR TONIGHT...BEFORE
LOWERING TO 1-2 FT ON MONDAY AND LOWERING FURTHER TO 1 FOOT OR
LESS ON TUESDAY. SOME EROSION IS POSSIBLE THROUGH TONIGHT DUE TO WAVE
ACTION...ESPECIALLY ALONG NORTH FACING SHORELINES. THE LAKE LEVEL
WILL BE SLIGHTLY HIGHER ACROSS THE SOUTHERN HALF OF THE LAKE (2-5
INCHES) DUE TO CHANNELING/SEICHE EFFECTS.

FOR MORE INFORMATION ABOUT THE FLOODING CONDITIONS ON LAKE
CHAMPLAIN...PLEASE VISIT
HTTP:/WWW.ERH.NOAA.GOV/BTV/LAKE/FLOODINFO.PHP (MUST USE LOWER
CASE)

FOR BOATERS...MANY HAZARDS SUCH AS BREAKWATER AND OTHER ROCKS OR
OBSTRUCTIONS TO NAVIGATION MAY BE OBSCURED BY THE HIGH WATER
LEVELS ON THE LAKE. IN ADDITION...HIGH FLOW FROM RIVERS OVER THE
PAST FEW WEEKS HAS DELIVERED PLENTY OF DEBRIS INTO THE
LAKE...ESPECIALLY NEAR RIVER MOUTHS. LASTLY...THE NEARSHORE LAKE
TEMPERATURE HAS ONLY CLIMBED INTO THE 40S...WHICH COULD LEAD TO
POTENTIAL HYPOTHERMIC CONDITIONS IF FALLING IN THE WATER. DUE TO
THE ABOVE FACTORS...RECREATIONAL BOATING IS DISCOURAGED AT THIS
TIME.

&&

.CLIMATE...
BTV IS FAST APPROACHING THE WETTEST METEOROLOGICAL SPRING
(MARCH...APRIL...AND MAY) ON RECORD. THE CURRENT RECORD OF 15.46
INCHES WAS SET IN THE SPRING OF 1983. AS OF 5 PM SUNDAY
(5/15)...BTV HAS SEEN 14.86 INCHES THIS SPRING WHICH IS CURRENTLY
2ND PLACE. WITH CONTINUED RAIN OVERNIGHT...A NEW SPRING RAINFALL
RECORD MAY BE ESTABLISHED MONDAY MORNING.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FLOOD WATCH THROUGH MONDAY EVENING FOR VTZ002>009-016>018.
NY...FLOOD WATCH THROUGH MONDAY EVENING FOR NYZ026>031-034-035-087.

&&

SYNOPSIS...RJS
NEAR TERM...BANACOS/RJS
SHORT TERM...RJS
LONG TERM...NEILES
AVIATION...NEILES/SLW
HYDROLOGY...
MARINE...
CLIMATE...
Hazardous weather outlook, May 15, 4:35 AM EDT, 16 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
435 AM EDT SUN MAY 15 2011

NYZ026>031-034-035-087-VTZ002>009-016>018-160845-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-EASTERN FRANKLIN-EASTERN CHITTENDEN-
EASTERN ADDISON-
435 AM EDT SUN MAY 15 2011

...FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT AND NORTHWEST VERMONT.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VTZ001-010>012-019-160845-
GRAND ISLE-ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN RUTLAND-
435 AM EDT SUN MAY 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT...NORTHWEST
VERMONT AND SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

LIGHT TO MODERATE RAINFALL WILL CONTINUE THROUGH TONIGHT WITH THE
POTENTIAL OF AN INCH OR TWO OF ADDITIONAL RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

LIGHT TO MODERATE RAINFALL CONTINUES INTO MONDAY WITH RAIN SHOWERS
POSSIBLE INTO MIDWEEK. AN INCH OF RAIN IS POSSIBLE IN SOME AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

River Flood Warnings in New York, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.